header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar
Arvind Kumar Lal
Associate Professor, School of Mathematics
Thapar University Patiala.

Contact Information:
aklal@thapar.edu

Publications with Thapar University Affiliation by Arvind Kumar Lal

2017 (1)2015 (2)2014 (1)2013 (4)2012 (2)2011 (2)
2009 (2)2008 (1)2007 (1)2005 (1)1998 (1)All

Journal Publication(s):
  1. Arvind Kumar Lal, Saini S., Mohan C., Singh V.P. (2007) On the validity of series expansion being used for the position of a point on a Roche equipotential. Astrophysics and Space Science, Vol. 310 Iss. 42097 pp. 317-320. [IF2015: 1.622 ]